# SDR 2002UALA01103

- Difficulty date: June 30, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 41,332 hours, 22,328 cycles
- Engine: Ge CFM56*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4152
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LANDED DEN UNDER AMBER ALERT DUE TO A NR 1 ENGINE COWL ANTI-ICE WARNING LIGHT, WHICH CAUSED THE CREW TO SHUT DOWN THE ENGINE.  PRESSURE SWITCH 21SN41-52 FAILED.  MAINTENANCE REPLACED PRESSURE SWITCH, OPS CHECKS NORMAL.
